# SDR FDEA201109224020

- Difficulty date: September 22, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 65C138743
- Condition: Damaged
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS AREA RT SIDE FUSELAGE TORQUE BOX INBD VERTICAL WEB HAS DAMAGED AREA AT BS 1254.  REMOVED DAMAGED VERTICAL WEB AT RT TORQUE BOX, RBL 20.5 STA 1253 TO 1283, FABRICATED NEW, AND INSTALLED NEW WEB AT RT TORQUE BOX IAW DWG 65C13874, REV B.
